×

zbMATH — the first resource for mathematics

Notes on canonical surfaces. (English) Zbl 0748.14014
This article presents, mostly without proofs, a series of results on complex minimal surfaces of general type and related problems, including canonical surfaces with \(c^ 2_ 1=3p_ g-7\) (which yield examples of generically non-reduced moduli), canonical surfaces with \(c^ 2_ 1=3p_ g-6\) and \(q=0\), surfaces with pencils of genus three curves, sextics and their deformations, regular surfaces with \(W_ 2=0\), and threefolds with trivial canonical bundles and an ample line bundle \(H\) with \(H^ 3=2h^ 0(H)-6\) or \(H^ 3=2h^ 0(H)-5\).

MSC:
14J29 Surfaces of general type
14J10 Families, moduli, classification: algebraic theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. ARTIN, ”Lectures on deformations of singularities, ” Tata Inst. Fund. Res., 1976. · Zbl 0395.14003
[2] T. ASHIKAGA AND K. KoNNO, Algebraic surfaces of general type with c* =3pg-7, Thoku Math. J. 42 (1990), 517-536. · Zbl 0735.14026
[3] D. BURNS AND J. WAHL, Local contribution to global deformations of surfaces, Invent. Math. 2 (1974), 67-88. · Zbl 0288.14010
[4] G. CASTELNUOVO, Osservazioni intorno alia geometria sopra una superficie algebrica. Nota II, Rend del R. Istituto Lombardo, s. 11 24 (1891), 207-318. · JFM 23.0664.01
[5] F. CATANESE, Everywhere non reduced moduli spaces, Invent. Math. 98 (1989), 293-310 · Zbl 0701.14039
[6] T. FUJITA, On the structure of polarized manifolds with total deficiency one. I, J. Math. Soc. Japa 32 (1980), 709-725; II, ibid. 33 (1981), 415-134; III, ibid. 36 (1984), 75-89. · Zbl 0474.14017
[7] T. FUJITA, Projective varieties of A-genus one, in ”Algebraicand Topological Theories–to the memor of Dr. Takehiko Miyata (M. Nagata, ed.), ” Kinokuniya, Tokyo, 1985, pp. 149-175. · Zbl 0800.14020
[8] ED. GRIFFIN, Families of quintic surfaces and curves, Composition Math. 55 (1985), 33-62 · Zbl 0578.14033
[9] J. HARRIS, ”Curves in projective space, ” Presses de Universite Motreal, 1982 · Zbl 0511.14014
[10] E. HORIKAWA, On deformationsof quintic surfaces, Invent. Math. 31 (1975), 43-85 · Zbl 0317.14018
[11] E. HORIKAWA, Algebraic surfaces of general type with small c. I, Ann.of Math. 104 (1976), 358-387 II, Invent. Math. 37 (1978), 121-155; III, Invent. Math. 47 (1978), 209-248; IV, Invent. Math. 50 (1979), 103-128; V, J. Fac. Sci. Univ. Tokyo Sec. IA 28 (1982), 745-755. · Zbl 0339.14025
[12] E. HORIKAWA, On algebraic surfaces with pencils of curves of genus 2, in ”Complex Analysis an Algebraic Geometry, a volume dedicated to K Kodaira (W Baily and T Shioda eds.), ” Iwanami Shoten, Publishers and Cambridge Univ Press, Tokyo and Cambridge, 1977, pp 79-90 · Zbl 0349.14021
[13] E HORIKAWA, Surjectivity of the period map of K3 surfaces of degree 2, Math Ann 228 (1977), 113-146 · Zbl 0333.32020
[14] E HORIKAWA, On regular threefolds with trivial canonical bundle, (in Japanese), Kkyroku, Kyot Univ Res. Inst Math. Sci 409 (1980), 39-45 · Zbl 0499.14010
[15] E. HORIKAWA, Local deformations of pencil of curves of genus two, Proc Japan Acad Ser A 6 (1988), 241-244 · Zbl 0668.14026
[16] R MIRANDA, On canonical surfaces of general type with #2=3-10, Math. Z 198 (1988), 83-9 · Zbl 0622.14028
[17] B. SAINT-DONAT, On Petri’s analysis of the linear system of quadrics through a canonical curve, Mat Ann 206 (1973), 157-175. · Zbl 0315.14010
[18] M SCHLESSINGER, Rigidity of quotient singularity, Invent Math 14 (1971), 17-2 · Zbl 0232.14005
[19] S. -T YAU, On the Ricci curvature of a compact Kahler manifold and the complex Monge-Amper equation, I, Comm Pure Appl Math 31 (1978), 339-411 · Zbl 0369.53059
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.